# SDR DALA2015102806552

- Difficulty date: October 24, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 86,155 hours, 37,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 335
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA, FLOOR STRUCTURE IS CORRODED AT BS 335, LBL 20.   REMOVED CORROSION IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-04.  REMOVED FLOOR SUPPORT IAW SRM 51-40-02 LOCATED AND DRILLED NEW FLOOR SUPPORT IAW SRM 51-40-08 AND DWG 141N5170, REV C IAW SRM 51-10-02, INSTALLED NEW FLOOR SUPPORT IN MAIN CABIN WET AREA BS 335, LBL 20 IAW SRM 51-40-02.
